Donsker type theorem for fractional Poisson process

Héctor Araya, NATALIA BAHAMONDE ROZAS, Soledad Torres, Frederi Viens

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we study a Donsker type theorem for the fractional Poisson process (fPp). We present the random walk discretization and its associated convergence theorem in the Skorohod topology. Simulation results are also presented.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalStatistics and Probability Letters
Volume150
DOIs
StatePublished - 1 Jul 2019

Keywords

  • Donsker type theorem
  • Fractional Poisson process
  • Long memory
  • Random walk
  • Skorohod topology

Fingerprint Dive into the research topics of 'Donsker type theorem for fractional Poisson process'. Together they form a unique fingerprint.

Cite this